# SDR WX0A070447

- Difficulty date: October 26, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 905
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, CUSP MEMBRANE COLLAR FOUND DAMAGED AT STA 905 RIGHT.  ADDRESSED AS REQUIRED.
